# SDR UALA2012041302240

- Difficulty date: April 12, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 60,301 hours, 22,670 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BELLY FAIRING SUPPORT BRACKET UPPER ANGLE HAS .5" CRACK AT FRAME 46 BELOW KEEL BEAM.  VIEW FROM AFT SIDE OF WHEEL WELL WITH PANEL 147EB REMOVED.  VERIFIED WITH HFEC, CRACK TO BE .5" LONG.  MAX LIMIT IS 4.5".   TRIMMED DRILLED AND DEBURRED REPAIR ANGLE IAW SRM.  INSTALLED REPAIR ANGLE IAW SRM.  PERFORMED LEAK CHECKS ON DISTURBED HYD LINES.
